# SDR CA190608001

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 51,403 hours
- Engine: Cfmint CFM563C1
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Part number: W150801216R
- Condition: Chafed
- Location: Nr Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 BLEED POPS BREAKER. BLEED AIR REGULATOR REPLACED. REPLACED 2 WIRES FROM D1208 TO D3064 ON PRESSURE REGULATOR. FOUND BADLY CHAFED, WIRE #W1508-012-16R AND W1508-013-16R (TC# 20190608001)
